I don't take any other meds for anxiety, just Exforge for hypertension. I'm reading these reviews and wondering what "brain zaps" are. I'm a lot nervous about taking this and I am worried about what I can expect as side effects.
Buspirone - Just started Buspar today for anxiety issues and panic attacks?
Question posted by willow4280 on 18 Aug 2015
Last updated on 21 March 2020
My Dr is taking me off Klondpine and putting me on Buspar saying Dea is taking every one off. I have anexity real bad ,especially when it’s raining and the wind gets to blowing I want go out of the house it’s like my safe zone.Since I been on buspar I have problems of sleeping l get about 3hrs I really don’t know what is going to happen gotta go back to Dr and we have got to do something buspar is not working for me...
Hi willow4280: Sometimes we read to much and it just increase's the problems, I find it best if I think im having something happen side effect wise is call and have the pharmacist check it out for me. You got the answer on brain zaps, but Buspar is not one of the medications that do that. Just take it as prescribed it works pretty well for many people in this day and age there is no reason to be trapped in your saftey zone. You deserve to have a life. Continue with your medication and see how it goes.Try to stay positive, a sense of humor and thinking positive It's a big world and we can enjoy it. Chuck1957 Try and have a great weekend and know life get's so much better and yes medication is necessary for most with these problems It is not you we are born with these defects there is light beyond the tunnel..trust me over 40 years with this junk.
I just started my meds 10 days ago and the only side effect was insomnia which is now getting better.
I have been taking buspar for a couple of months now. My doctor was very clear that in the beginning I may experience more anxiety to start but that I would level off in about a week or so. Yes- I did feel a little more anxious to start but got over it just like my doctor said I would. The only bothersome side effect I have noticed personally is a headache if I don't take a dose on time. Other than that I have had some extremely vivid dreams. Overall it has helped my anxiety dramatically.
my problem with panic disorder/ social anxiety
started in my childhood and I remain the same despite my present age(48) the only changes are to do with how I cope with my issues.
I no longer drink alcohol to calm my nerves as I used to.
I also stopped used cannabis to calm my nerves.
once I signed up with my local Doctor's surgery,
I was prescribed propananol
which I took for many years
but in recent times I have learned to face each day without taking them
unless I'm really on edge.
for example one of my "phobia's" is having to go to a public place at certain times of the day
when it tends to be busy with people.
I'm very self conscious and so having to walk up to a desk to speak to a receptionist
brings on feelings of intense physical and mental anxiety.
and so I would avoid such situations as best as possible.
but lately I have been brave and face up to those situations even though I start off feeling really anxious.
I have had this problem since childhood and Ive never been able to conquer it.
I think that part of my problem is due to not liking myself.
as a child I felt unhappy with myself... and I never lost that feeling to this day.
also I feel ashamed being like this
its like I feel incomplete if that makes any sense?
this makes me prone to depression and feelings of wanting to end my life.
its always in my mind
as a final answer to my hang ups.
but I hold on cause I know deep down I don't want to end my life
but if I continue feeling like I do then I'd rather call it a day than continue feeling so unhappy and frustrated.
as a result of my problems I am always on my own
apart from when I go to visit my parents or go to college.
apart from that I stay in my flat 24/7 which of course gets too much at times
and I don't know what to do with myself?
I choose to stay home than go out and feel on edge all the time.
I hope you don't mind me sharing my experience of nervous disorders?
anyway Take care
and feel free to write anytime.
Brain zaps are electrical sensations in your head that are common if you stop certain types of medication suddenly. You can decrease the chance of side effects by making sure to always take the Buspar with food or always without food, but don't alternate between the two by taking sometimes with and sometimes without. It keeps the blood level more stable for this particular med.
Believe it or not, there are people that are on this that try to attribute imaginary side effects to every drug out there. When in doubt ask a pharmacy technician or a pharmacist. Brain zaps, there is no such thing as far as I know. Buspar has side effects and some people get them and some don't. I got some when I started taking it and they went away in about a week
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.